It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Dizzy 24/7
Mar 24, 2005
What I feel like isn't exactly dizzy, although I could see how someone might call it that. Mine is more like a 24/7 spacey, foggy, disconnected feeling. It is almost like I am looking through a fish bowl. I've been dealing with it for about four months now, and have been to see a whole slew of doctors (allergist, neurologsit, ENT, psychiatrist, opthomologist) I always feel better in the morning, usually about an hour or so, then the fog starts to set in. Ocassionally I'll get a good day or so, when I feel 80% or 85% like my normal self, where the fog is just sort of lurking in the background. It waxes and wanes during the day, but it is pretty much there all the time. I have been given the anxiety diagnosis, which I am willing to consider and have started Lexapro to see if it helps, but I am sure this is not anxiety. People with inner ear and sinus problems explain how I am feeling down to a tee, only they seem to have other symptoms like vertigo or facial pressure. When all this began, I also spontaneously developed an allergy to just about everything, so I am also pretty sure that whatever the problem is, it has something to do with allergies. The reason I am so sure that fog/spacey/disconnected feeling is physical is because it gets better and worse complelty independent of my mood. Sometime I'll be in a great mood, and the fog will set in pretty heavy, but I'll just push on through and not let it get to me. Other times, when I get anxious about it, living with it forever, the effect it is having on my school work and life in general etc... it does not get any worse. The fog functions complelty independent of my mood. When I stress out over tests, when I do yoga, when I talk to my therapist, none of this affects how strong it is. Can a condition caused by anxiety be unaffected by feeling anxious (or not anxious)? Any thoughts?
Re: Dizzy 24/7
Apr 18, 2005
I am suprised at how many of you have the same symptoms as I do. I have had the 24/7 spacey fainting feeling for over a year now. I have had so many tests done. In the last month I have had a cat scan of my brain, chest and lungs, as well as my tummy. Many many blood tests, ekg, 24 hour halter monitor, you name it I have had it done as my doc is wonderful and is really trying to find out the cause of this as I am only 31 and way to young to feel like this day in and day out. I have yet to have a normal day. I get so upset when I see other people enjoying their life as that used to me me and it has not been me since Dec.24 of 2003..long time ago. I am on xanax .5 for 7 months now and take it three times a day. I know I am addicted to it but I also know it won't kill me and it is my only way to function at this time. i was given lexapro but have not taken it yet as I am scared of the side effects. I am trying to loose weight and I know you gain with that stuff so I will not take it...so even with all the tests I have had I still feel like something big is going on.
Re: Dizzy 24/7
Apr 30, 2005
I am very anxious and frustrated as well.. I been wrioting on here but on other sites but havent gotten any real answers I taken zoloft and paxil which I wanted to kill my self on them. Then took effexor well since I been off the effexors I havent been the same either.. I tell people I think those meds change my brain chemicals buit noone uderstands. They think I am so very nuts. I had tried lexapro and xanax which makes me more jittery then I was before. I have these wierd feeling of always falling.. I cant even enjoy life like I used to. I constantly have theese fears and I just wish I can go back to my old self. I dont know if it all started after being off the effexors and then going to the hosdpital and now That I think about it I think I had and anxiety attack from an IV they gave me since I couldnt eat after gettin off the effexors.. I think it was a side effect.. I know I sound like I am rambling but I need help too.. [COLOR=Red]{REMOVED}[/COLOR] I been going to an herbalist about a month now and I have seen a little bit of change but not alot and its frustrating.. PLease let me know.. thanks alison
Re: Dizzy 24/7
May 6, 2005
[QUOTE=shandielee]I am suprised at how many of you have the same symptoms as I do. I have had the 24/7 spacey fainting feeling for over a year now. I have had so many tests done. In the last month I have had a cat scan of my brain, chest and lungs, as well as my tummy. Many many blood tests, ekg, 24 hour halter monitor, you name it I have had it done as my doc is wonderful and is really trying to find out the cause of this as I am only 31 and way to young to feel like this day in and day out. I have yet to have a normal day. I get so upset when I see other people enjoying their life as that used to me me and it has not been me since Dec.24 of 2003..long time ago. I am on xanax .5 for 7 months now and take it three times a day. I know I am addicted to it but I also know it won't kill me and it is my only way to function at this time. i was given lexapro but have not taken it yet as I am scared of the side effects. I am trying to loose weight and I know you gain with that stuff so I will not take it...so even with all the tests I have had I still feel like something big is going on.[/QUOTE]

Wow, can't believe all the people with these symptoms. Add me to the list. I think mine is fromwithdrawal from ultracet & xanax. Was put on ultracet for back pain & the w/d was horrible, doc upped my xanax to 3 times a day, .5 mg to cope with the ultracet w/d. I started cutting back on the xanax & the dizziness & lightheaded stuff started all over again when I would do a cut back & then tried to quit the X completely two weeks ago & everyday of the w/d those feelings got worse, so I went back on the X at the low rate I had gotten down to when I quit, it's now 8 days back on the Xanax & have had only one day without the real spacey feeling in my head. I'm thinking it has to do with withdrawal of these meds, I did see that these are side effects of these meds & also w/d of the meds.





All times are GMT -7. The time now is 05:33 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!